Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Frequently catching cold, masturbating daily. Taking multivitamins, minerals, exercising regularly. Causes?

To start with lately I have been catching colds really fast and I dont understand why! Im a 15 year old boy and i eat pretty much healthy and exercise 3 times a week. I take a daily multivitamin and multimineral with omega 3 fats aswell. Im still in puberty and am growing. Im not overweight or underweight . My bmi is normal and I have good amounts of muscle for my age. So why do i get sick so often? I dont get it why do i get sick often even though im perfectly healthy by default Ps I masturbate about once a day dont know if that lowers or increases immune defense
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  Anonymous's Response
well sexual activity has nothing done with your presenting complaints i think more history is required to evaluate or find a cause for your case if you like
Answered: Tue, 12 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor